标题:Finite-time stability analysis and H_∞ control for a class of nonlinear time-delay Hamiltonian systems
作者:Renming Yang;Yuzhen Wang
作者机构:[Yang, R] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Information Science and Electrical Engineerin 更多
通讯作者:Yang, R
通讯作者地址:[Yang, RM]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
来源:Automatica
出版年:2013
卷:49
期:2
页码:390-401
DOI:10.1016/j.automatica.2012.11.034
关键词:Nonlinear time-delay Hamiltonian system;Finite-time stability;Finite-time H_∞ control;Razumikhin approach;Energy shaping
摘要:This paper investigates the finite-time stability (FTS) analysis and finite-time H_∞ control design for a class of nonlinear time-delay Hamiltonian systems, and proposes some delay-dependent results on both the FTS and finite-time control design. First, a criterion on the FTS is proposed for general time-delay nonlinear systems via the Razumikhin approach. Then, based on the criterion, some delay-independent and delay-dependent conditions on the FTS are derived for the nonlinear time-delay Hamiltonian systems by constructing a suitable Lyapunov function. Third, we use the obtained FTS results to investigate the finite-time H_∞ control problem, and present a control design procedure for a class of nonlinear time-delay port-controlled Hamiltonian systems by the energy-shaping approach. Study of two illustrative examples shows that the results obtained in this paper work very well in the FTS analysis and control design of some nonlinear time-delay Hamiltonian systems.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:39
Scopus被引频次:47
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84872014598&doi=10.1016%2fj.automatica.2012.11.034&partnerID=40&md5=2425b612e50dd19694ff07b157fbaff6
TOP